MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0642-393-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a lithotripsy procedure with a patient under sedation, the fiber fractured.A new fiber was used to complete the procedure without patient complications.It was noted that the fiber fracture was due to improper operation by the physician.
 
Event or Problem Description
It was reported that during a lithotripsy procedure with a patient under sedation, the fiber fractured.A new fiber was used to complete the procedure without patient complications.It was noted that the fiber fracture due to improper operation by the physician.
 
Event or Problem Description

Brand Name
SLIMLINE EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma st 6
yokneam AZ 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
hakidm
phoenix AZ 85023
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
4089353452
MDR Report Key15904465
Report Number2124215-2022-49810
Device Sequence Number12062237
Product Code GEX
UDI-Device Identifier17290109140169
UDI-Public17290109140169
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model Number0642-393-01
Device Catalogue Number0642-393-01
Device Lot Number0064190920
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer06/27/2023
09/21/2023
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date06/27/2023
09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown